# SDR UPS99829088

- Difficulty date: February 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, FRAMED CORRODED STA 180, L35L TO L36.  FABRICATED REPAIR DOUBLER (AFTER REMOVING CORROSION IAW DC8 SRM 51-1-8 IAW REO-06386 AND DC8 DWG DC08-53-0229.  INSTALLED PER DC8 SRM 51-1-20D.
